# SDR DALA2016010500033

- Difficulty date: December 30, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 40,871 hours, 27,451 cycles
- Engine: Iae V2528D5
- Engine time: 38,564 hours, 25,919 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, WHEN LANDING GEAR LEVER WAS SELECTED DOWN, THERE WAS A 4 TO 5 SECOND DELAY IN EXTENSION.  THE RT HYDRAULICS INDICATED ZERO THEN PRESSURIZATION RECOVERED AND THE GEAR EXTENDED.  MAINTENANCE BLED HYDRAULICS, CHECKED FOR PROPER SERVICE LEVEL.  R & R RT ENGINE DRIVE HYDRAULIC PUMP IAW AMM.  RAN ENGINE, NO LEAKS.  REPLACED HYDRAULIC FILTER. LEAK CK OK AND OPS CHECK OF LANDING GEAR.  ACFT OK FOR SERVICE.
